BibTeX record journals/jgt/LazebnikW01

download as .bib file

@article{DBLP:journals/jgt/LazebnikW01,
  author    = {Felix Lazebnik and
               Andrew J. Woldar},
  title     = {General properties of some families of graphs defined by systems of
               equations},
  journal   = {Journal of Graph Theory},
  volume    = {38},
  number    = {2},
  pages     = {65--86},
  year      = {2001},
  url       = {https://doi.org/10.1002/jgt.1024},
  doi       = {10.1002/jgt.1024},
  timestamp = {Thu, 18 May 2017 09:51:19 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jgt/LazebnikW01},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics